# SDR AALA202111196024

- Difficulty date: November 18, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N815NN
- Make and model: Boeing 737*
- Aircraft serial: 33208
- Aircraft time: 35,274 hours, 14,290 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Control Handle
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY DOOR HANDLE ON THE INSIDE FELL OFF. SECURED LOOSE HANDLE PER CMM 25-26-96.
